MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP LDR 33G 100CT50/CASE MULTICOLOR
Medical Device Problem Codes Product Quality Problem (1506); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were not returned for evaluation.Manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the 33g multi-color trueplus lancets.Customer stated that part of the cap stayed on the surface of the needle after she had removed it; customer stated it was "a piece of plastic chunk." customer is using the product out of this package for the first time and stated that all of the lancets she has used so far have had the same issue.Customer stated that she is not able to lance her finger and she is not able to obtain a blood sample using the lancets.Customer stated the package had not been open or damaged when received.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 12-jul-2022: h6: updated fda¿s type, findings and conclusions codes.H10: lancets were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using lancets from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14621027
Report Number1000113657-2022-00319
Device Sequence Number5936020
Product Code FMK
UDI-Device Identifier00096295125665
UDI-Public096295125665
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/27/2026
Device Model NumberLCT, TP LDR 33G 100CT50/CASE MULTICOLOR
Device Lot Number210701NM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/11/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown